# SDR ASAA2025080160264

- Difficulty date: August 1, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N526AS
- Make and model: Boeing 737890
- Aircraft serial: 35196
- Aircraft time: 52,771 hours, 18,950 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 413A9485Y35
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO LOWER BULKHEAD SUPPORT STA 500I LBL 26 TO RBL 26 CORRODED. GROUNDED - YES. REMOVED AND REPLACED FWD CARGO LOWER BULKHEAD SUPPORT AT STA 500I LBL 26 TO RBL 26 IAW B737-800 SRM 51-90-02-0G-0W= 1" O= .071 R= .044 L= 1" D= .027.
